# SDR VNAA2009011300003

- Difficulty date: January 7, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 11,944 hours, 12,351 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 848847
- Part serial: MX671299
- Condition: Weak
- Location: Hydraulic Sys
- Part time: 11,944 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NOSE GEAR DISAGREE WARNING MSG ON TAKEOFF.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  AT THE MFG RECOMMENDATION, MX R&R IAW THE ACFT MM, THE PRIORITY VALVE AND THE NR 3B ELECTRIC DRIVEN HYD PUMP.  THE LANDING GEAR WAS CYCLED IAW THE ACFT MM WITH NO DEFECTS NOTED.  ACFT WAS RELEASED FOR SERVICE.
